top of page

Information

Recruitment Fall 2024 Schedule:

(All times listed in CST)

 

PNM Orientation: Tuesday, September 17th, 6:00-8:00 p.m. (IMU Main Lounge) 

MANDATORY

  • Informational session for potential new members to hear requirements to be a part of a fraternity, introductions of councils, information about Recruitment, as well as a guest speaker!

    • We will be starting right at 6:00pm so be sure to be at the IMU by 5:45.

    • It is also required that you stay for the entire time. 

  • This is REQUIRED. You will not be allowed to receive a bid or join a fraternity if you do not attend. 

Introductory Tabling Event: Wednesday, September 18th, 4:00-8:00 p.m (Hubbard Park) 

  • Each chapter will set up a booth for PNM’s to visit freely throughout the event. You may visit as many chapters as you would like at this stage.

  • After this day, you will indicate on CampusDirector which six (6) chapters you would like to visit over the next two days. These must be submitted by 1:00 p.m. on Thursday.

Recruitment Day One: Thursday, September 19th, 5:00-9:00 p.m. (Iowa Memorial Union)

  • You will go to the chapters you indicated interest in on SignupGenius at the times you signed up for. You will have about 30 minutes in each room.

    • The room numbers will be in the Message of the Day on CampusDirector

    • If there is a change in circumstance and you need/want to adjust your choice either to in-person or to virtual, please email McKenzie Pendry at mckenzie-pendry@uiowa.edu

  • It is on you as a PNM to manage your time and make your way to all chapters you indicated you would visit. Make the most out of this—they will be expecting you!

  • The chapters at the IMU on Thursday are:

    • Sigma Phi Epsilon

    • Sigma Pi

    • Beta Theta Pi

    • Lambda Chi Alpha 

    • Phi Gamma Delta

    • Alpha Epsilon Pi

    • Pi Lambda Phi

    • Sigma Alpha Epsilon

Recruitment Day Two: Friday, September 20th, 5:00-9:00 p.m. (Iowa Memorial Union)

  • You will go to the chapters you indicated interest in on Sign Up Genius at the times you signed up for. You will have about 30 minutes in each room.

    • The room numbers will be in the Message of the Day on CampusDirector

    • If there is a change in circumstance and you need/want to adjust your choice either to in-person or to virtual, please email McKenzie Pendry at mckenzie-pendry @uiowa.edu

  • It is on you as a PNM to manage your time and make your way to all chapters you indicated you would visit. Make the most out of this—they will be expecting you!

  • The chapters at the IMU on Friday are:

    • Alpha Delta Phi

    • Phi Kappa Psi

    • Tau Kappa Epsilon

    • Pi Kappa Phi

    • Delta Tau Delta

    • Phi Delta Theta

    • Alpha Sigma Phi

    • Alpha Tau Omega

    • Sigma Alpha Mu

  • After this day of recruitment, you will use Signup Genius again to pick 4 chapters to meet on Saturday for Chapter Tours. You will find this link by 9 p.m. in the Message of the Day on CampusDirector. 

    • The Signup Genius for Saturday’s events will close Saturday morning at 12 p.m. (noon)

    • The chapters you choose are the ONLY chapters you can attend on Saturday. 

  • Once you fill out the SignupGenius, you will receive an email from SignupGenius with your schedule you chose. Make sure you keep that for reference.

Chapter Tours: Saturday, September 21st, 4:00-8:00 p.m. (Location Varies)

  • Events on this day will take place at different places on/around campus. You have the option to choose to attend this day in person or virtually.

    • If there is a change in circumstance and you need/want to adjust your choice either to in-person or to virtual, please email McKenzie Pendry at mckenzie-pendry@uiowa.edu

  • Some organizations will be hosting events in their chapter houses, some will be in the downtown Iowa City area at restaurants, and some may be in the IMU.

    • These will be posted with addresses in the Message of the Day. Please check there to know where you are going.

  • Remember, only attend the chapters you signed up for!

  • Since you have 4 hours to visit 4 chapters, make sure you are managing your time wisely and allowing for travel time to each destination. 

    • You must attend the events you sign up for!

  • After this day, chapters will begin extending preference day invitations via Campus Director. You should receive these no later than 12:00 a.m. (midnight) on Sunday, September 22nd.

Preference Day: Sunday, September 22nd, 12:00-4:00 p.m. (Location Varies)

  • By 12:00 a.m. (midnight) on Sunday, September 22nd, you will be able to see your Preference Day Invitations on CampusDirector.

  • Chapters will hold 2 separate sessions and will have chosen who they wish to invite to their preference Day. 

    • If you did not receive an invitation, you have unfortunately been released from the recruitment process. It is possible to also only receive one invitation. 

  • You must accept your preference night invitations on Campus Director no later than 10:00 a.m.

  • You have the option to choose to attend this day in person or virtually.

    • If there is a change in circumstance and you need/want to adjust your choice either to in-person or to virtual, please email McKenzie Pendry at mckenzie-pendry@uiowa.edu

    • The locations of the events will be posted in the Message of the Day with addresses.

  • You will be able to choose up to 2 chapters to attend, but you can only attend 1 preference day session per chapter. In other words, you may not stay at one chapter from 12:00 to 4:00 p.m. You also may not attend any chapters who did not invite you or that you did not accept an invite from.

    • Session 1: 12:00 - 1:45 p.m.

    • Session 2: 2:15 - 4:00 p.m.

  • You will have a 30-minute travel break in between sessions, so plan accordingly

  • After preference Day: Chapters will extend bids to you via Campus Director beginning at 10:00 am on Tuesday, September 24th. 

    • Take this time to reflect on your options and make the best choice for a chapter that fits the experience you want.

Break Day: Monday, September 23rd (All Day)

  • No events will be held during this day. 

  • There is a zero-contact policy this day.

  • If you have questions, please reach out to Ky Girgis or McKenzie Pendry. 

BID DAY: Tuesday, September 24th 4:30-6:00 p.m. (IMU International Ballroom, 243)

  • Bids will have been sent out by 10:00 a.m. this day.

    • It is possible to not receive a bid. If this is the case, you have unfortunately not been selected to join a fraternity at this time.

    • It is also possible to receive more than one bid. But you may only choose one for membership.

  • You will view and accept your bid on Campus Director. Make sure you are choosing the correct chapter before you press accept! 

  • Please accept by 3 p.m.

  • Bid day will be held in the IMU International Ballroom. Please be there no later than 4:15 p.m.

  • Roster Invitations:

    • Once you accept a bid, you will be sent a roster invitation to your email in the days following bid day. This link does expire, so be sure to fill it out as soon as you receive it

bottom of page